# SDR ASAA0570111

- Difficulty date: December 3, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A760012
- Condition: Tool Damage
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA:  DURING SCHEDULED MTX FOUND L/E LWR SURFACE DEFORMED AT WBL 658.17.  REPAIRED IAW EA.  (K)
